Just when you think its gone....

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jul 2006
Total Posts : 23
   Posted 9/13/2006 10:39 PM (GMT -6)   
I havent written on the forum in almost two months... I just really need to vent.
I was fine for so long without any anxiety attacks or feeling depressed. I made the mistake of not taking my paxil 3 days in a row (i know...stupid choice). I didn't think I needed it anymore and didnt want to take it anymore, althoughI know cold turkey isnt the way to go.  For so long I didnt feel anything..and that was the problem I felt nothing. Just numb.  Now, I am back at school, away from my family, boyfriend, and my friends at home. They were my support system and now I have to get used to a whole new one. Its my senior year and already my duties to my organizations and school work is piling up. 
I had a panic attack today before I was to deliver a seminar for my honor society.  I was crying to my professor, who is honestly more of a friend than a professor.  I told her my story about getting diagnosed with anxiety and depression. It was the first time I had cried in a while over the depression.  I just want it to go away.  I either feel bad or numb.  It makes me feel like theres nothing to live for, and Im never one to think that.  I dont think about harming myself in anyway but I wake up and Im just like "ugh another day". 
I live with a roommate in my bedroom and in a house with 5 other girls.  I dont even have the privacy to cry if I need to.  I don't want to constantly cry about the same thing to my friends.  I wish it would just go away. And i wish my boyfriend was here because he just puts a smile on my face.
why is it that once you think its gone it finds its way back to you?and does it ever go away?
Sad and Wanting this to be over already

Cyborg Ninja
Veteran Member

Date Joined Jan 2006
Total Posts : 660
   Posted 9/13/2006 11:44 PM (GMT -6)   
*HUGS* It will go away eventually. Don't lose hope. I'm glad you have a professor that treats you as a friend. Mine all hated my guts. My very diseased guts, mind you (also post on the Crohn's board). You go to a campus for college, right? They should have walk-in counseling available if you need it. Also there should be some areas on campus where there's hardly anyone and you can have some time to yourself. It'd be good to get out of that house.
"The path to enlightenment is littered with the bodies of the ignorant." - Musashi Miyamoto

Veteran Member

Date Joined Jul 2006
Total Posts : 1529
   Posted 9/14/2006 4:38 AM (GMT -6)   
Hi Butterfly -- really good to hear from you -- I wondered how you were doing.

So sorry things are tough -- yes, being without your support people can be very harsh. I too am glad that your professor is approachable and nice -- makes a real difference. And don't worry, I cried about something almost identical to one of my lecturers when I was at uni, and it helped to know someone knew. Also, I have students who come to me like this now (I also lecture at a uni these days) and I've never thought any the worse of them (in fact I've marvelled at the strength of many of them), so don't let that worry you.

Do you have any medical/therapy help when you're at uni? Do you see a counsellor? Sounds like you could do with upping the presence of your support system, and maybe reassessing your meds with your doc.

Big hugs to you lil' Butterfly. We'll be here for you and are rooting for you all the way.

Rosie x

People are not like fish: they do not work well battered.

When I'm not in my right mind, my left mind gets pretty crowded...


Co-Moderator, Bipolar Forum

Regular Member

Date Joined Aug 2006
Total Posts : 65
   Posted 9/14/2006 10:05 AM (GMT -6)   
Sorry to hear about your recent bad times Butterfly. Why oh why did you stop taking your meds? Cold turkey to boot?

I believe some of these recent feelings could be directly related to withdrawl from you meds. I would start taking them again, and please see a pdoc or someone who can help get you stablized, and then maybe SLOWLY cut down on your meds.

Good luck
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 24, 2016 7:36 AM (GMT -6)
There are a total of 2,710,960 posts in 298,941 threads.
View Active Threads

Who's Online
This forum has 153509 registered members. Please welcome our newest member, dajoshkoye.
267 Guest(s), 8 Registered Member(s) are currently online.  Details
Georgia Hunter, Richard in NY, tickbite666, Joan M, Jesper Poulsen, Huddie, Dakato, Robertmp

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer